# SDR HEEA0016725

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133AE
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040017901
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT INOPERATIVE.  UNIT WAS TAGGED 412 USE ONLY, CAUTION 5V LIGHTS AND WERE INSTALLED IN A BO105 WHICH IS A 8V LIGHTS, NOW LIGHTS ARE INOPERATIVE - REPLACED 2 EACH 5-VOLT LAMPS P/N 7152, RECALIBRATED, BENCH CHECK GOOD (10-27-98)
